On geodesibility of algebrizable planar vector fields

M. E. Frías-Armenta, E. López-González

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)163-186
Number of pages24
JournalBoletin de la Sociedad Matematica Mexicana
Volume25
Issue number1
DOIs
StateAccepted/In press - 1 Jan 2019

Fingerprint

Planar Vector Fields
Vector Field
Rectification
Associative Algebra
Commutative Algebra
Differentiable
Metric
Unit

Keywords

  • Geodesible vector fields
  • Lorch differentiability
  • Riemannian metrics
  • Vector fields

Cite this

@article{b01c40a2ae6745e09a42af89af3a49b2,
title = "On geodesibility of algebrizable planar vector fields",
keywords = "Geodesible vector fields, Lorch differentiability, Riemannian metrics, Vector fields",
author = "Fr{\'i}as-Armenta, {M. E.} and E. L{\'o}pez-Gonz{\'a}lez",
year = "2019",
month = "1",
day = "1",
doi = "10.1007/s40590-017-0186-2",
language = "Ingl{\'e}s",
volume = "25",
pages = "163--186",
journal = "Boletin de la Sociedad Matematica Mexicana",
issn = "1405-213X",
number = "1",

}

On geodesibility of algebrizable planar vector fields. / Frías-Armenta, M. E.; López-González, E.

In: Boletin de la Sociedad Matematica Mexicana, Vol. 25, No. 1, 01.01.2019, p. 163-186.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On geodesibility of algebrizable planar vector fields

AU - Frías-Armenta, M. E.

AU - López-González, E.

PY - 2019/1/1

Y1 - 2019/1/1

KW - Geodesible vector fields

KW - Lorch differentiability

KW - Riemannian metrics

KW - Vector fields

UR - http://www.scopus.com/inward/record.url?scp=85059837978&partnerID=8YFLogxK

U2 - 10.1007/s40590-017-0186-2

DO - 10.1007/s40590-017-0186-2

M3 - Artículo

VL - 25

SP - 163

EP - 186

JO - Boletin de la Sociedad Matematica Mexicana

JF - Boletin de la Sociedad Matematica Mexicana

SN - 1405-213X

IS - 1

ER -